# SDR UIEA2018021900251

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,782 hours, 37,944 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE VALVE EICAS ILLUMINATED AFTER TAKE OFF,  CHECK LIST COMPLIED WITH.  AFTER LANDING AND SWITCH TO OFF, VALVE LIGHT REMAINED OUT,  ACCOMPLISHED WING ANTI-ICE TEST IAW AMM 30-11-02-214.  ANTI-ICE OPS CHECKED NORMAL.
